# SDR GTIA020141

- Difficulty date: March 2, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241973
- Part serial: 84120738
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RSW - NR 1 DFGS WENT INOPERATIVE ON SHORT FINAL.  NR 2 DFGS WORKS OK.  REMOVED AND REPLACED NR 1 DIGITAL FLIGHT GUIDANCE COMPUTER AS REQUIRED IAW MD80 MM CH 22-01-05.  PERFORMED RETURN TO SERVICE TEST.  RTS CHECK GOOD.  (M)
